Advances in Difference Equations. Vol.2019, No.1 (2019)
Suggested Citation
Wannika Sawangtong, Panumart Sawangtong Green’s function homotopy perturbation method for the initial-boundary value problems. Advances in Difference Equations. Vol.2019, No.1 (2019). doi:10.1186/s13662-019-2350-7 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51196
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Green’s function homotopy perturbation method for the initial-boundary value problems